# SDR 08FDEA04622

- Difficulty date: October 30, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 47,916 hours, 12,664 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70301
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING REPAIR ON LT LONGERON 46 AS PER SNRM NR N00694 FOUND   LONGERON END CORRODED AT STA 5 -70, AFTER SPLICE REMOVED FOR ACCESS.  REPAIR CARRIED OUT AS PER E.A. 1-5310-122603.  THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
